Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the infinite loop space structure of the cobordism category

Hoang Kim Nguyen

Algebraic & Geometric Topology 17 (2017) 1021–1040
Abstract

We show an equivalence of infinite loop spaces between the classifying space of the cobordism category with infinite loop space structure induced by taking disjoint union of manifolds and the infinite loop space associated to the Madsen–Tillmann spectrum.

Keywords
cobordism category, Madsen–Tillmann spectrum
Mathematical Subject Classification 2010
Primary: 55P47, 57R56
Secondary: 57R90
References
Publication
Received: 21 December 2015
Revised: 1 July 2016
Accepted: 22 July 2016
Published: 14 March 2017
Authors
Hoang Kim Nguyen
Fakultät für Mathematik
Universität Regensburg
D-93040 Regensburg
Germany